# SDR REXA2022113002646

- Difficulty date: November 15, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH69033213
- Condition: Corroded
- Location: Bs 549-581 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R HAS PITTING BETWEEN FS549-581.  COMPLIED WITH REO 690-53-31-715 REV-.
